# SDR CA981027022

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172L
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Seal
- Part number: BA5110A
- Condition: Failed
- Location: Carburetor
- Part time: 306 hours
- Component: Brackett, STCSA71GL
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STC SA71GL WAS INCORPORATED ON THE ENGINE.  FAA AD 96-09-06, WHICH SUPERSEDES FAA AD 95-03-02, CALL FOR THE INSPECTION OF THE CARBURETOR AIR INTAKE FILTER GASKET AT 100 HOUR INTERVALS.  REQUIREMENTS FOR TERMINATING ACTION OF THIS AD IS THE REPLACEMENT OF THE AIR FILTER ASSEMBLY INSTALLED PER THE STC, WITH A REPLACEMENT AIR FILTER ASSEMBLY PER AD 96-09-06.  AD TERMINATION ACTION WAS CARRIED OUT, WITH THE INSTALLATION OF AIR FILTER ASSEMBLY PART BA-5110 REVISION H WHICH REPLACED AIR FILTER ASSEMBLY PART BA-5110, PER THE REVISED AD AND STC.
